# SDR USAA2010120192740

- Difficulty date: November 12, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 30,903 hours, 18,790 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472188202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM AT FR68 +1 INCH, Y1292.  REPLACED FLOORBEAM AT FR68 +1 INCH, Y1292 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53472000.
